Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have lower back pain and see strange images everywhere. Any mental problem?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2757 Questions
Question
hi doctor , that question is not about my health, I want ask to you some thing diffrent, I have a friend, many time I saw his name every where, for example If I switch on the the tv same name of actor or tv presenter, every day i saw his name nearly more than ten time. after few day some thing very bad happened to him, after some thing bad happen with him , i never saw his name again . now problem is I have an onther friend . I saw his mobile number last two digit every where, same thing start which I have before with other friend, tell me what is this and why Its happening with me and what is its solution? please
I also have low back pain ,
and how i can burn my fat
Posted Sat, 19 Jan 2013 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for using health care magic to ask your query.

I am sure you are distressed by your thoughts. The incidences that you have explained can be very much a co-incidence and nothing else can explain such a happening. However these thoughts appearing in your mind repeatedly and you feel distressed by these thoughts suggest that you probably have a problem called obsessive compulsive disorder. In this disorder, there is a specific thought which occurs repeatedly in mind even though you feel that it is not worth while and one becomes distressed by these thoughts.

Meanwhile I would like to know a few more facts:
1) Do you have ever experienced such thoughts before?
2) Do you have at present or in the past, ever had any particular thought coming to you again and again?
3) What do you do to stop yourself from thinking about this issue of mobile number of your friend.
You need to consult a psychiatrist who would like to interview in detail. Clomipramine, Fluoxetine, fluvoxamine and risperidone and certain drugs which may benefit you. Along with these drugs, psychotherapy and behavioral therapy thought to you by an expert will surely help you.
Weight gain and burning fat is best done by regular exercise and a restricted diet. There are certain drugs like rimonabant are available in the market, these are tried only if exercise and diet do no help. Regarding your back problem, only an X-ray will tell us the cause. Pain can be relieved by doing proper exercise as advised by a physiotherapist. If the pain is severe you can use some painkillers until you seek an orthopedics opinion.

Hope I am able to solve your concerns.
I would be more than happy to solve your any further concerns.
If you are satisfied with the answer, you may end the discussion and rate the answers accordingly.
Wish you good healthh.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Lab Tests

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor